Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Itchy, painful bumps on the tattoo. Used Vaseline. Not experienced the same with earlier tattoos. Serious?

About a week ago I got a tattoo on my lower leg... Today I started getting little red bumps above the tattoo that are itchy / painfull.... I m not sure if it has to do with the tattoo, or what it could be... The tattoo has ( black red yellow blue ) ink for the 1st week was using vasaline but last night used a & d... This is my 3 tattoo and never happened before.. what could these little red bumps be and is it anything serious
Asked On : Thu, 10 May 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

hi little itchy bumps on the tattoo can be due to irritant dermatitis due to chemical used for can happen at any time even if it does not appeared earlier.use of atarax 25 mg at night,antibiotic twice daily ,use of oral steriods for short period and application of calamine lotion on the small red bumps can cure the irritant dermatitis,if no response try to remove tattoo intotal
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor